Forxiga (Dapagliflozin) and feminine itching


#1

Been on forxiga nearly a year, with good results.
I know this tablet flushes sugar out of your body when you wee, and because of this there are high instances of thrush infections.
Approx 4 weeks ago I started with ‘the itch’…thinking it was the start of thrush I got some Canesten, and started using it…but the itching didn’t progress to a full bout of thrush, there’s been no discharge and the itching has continued…I’ve tried nappy rash cream to try and soothe it, and a calming wash the chemist in Spain gave me when it first started - the wash does seem to take the edge off the itching, but nothing seems to be curing it.
Anyone else had itchy issues with forxiga?


#2

It is listed as one of the possible side effects on the P.I.L.
http://xpil.medicines.org.uk/ViewPil.aspx?DocID=27191

Other side effects when taking Forxiga:
Common (may affect up to 1 in 10 people)

genital infection (thrush) of your penis or vagina (signs may include irritation, itching, unusual discharge or odour)
back pain
passing more water (urine) than usual or needing to pass water more often
changes in the amount of cholesterol or fats in your blood (shown in tests)
changes in the amount of red blood cells in your blood (shown in tests)
dizziness

Uncommon (may affect up to 1 in 100 people)

thirst
constipation
awakening from sleep at night to pass urine
dry mouth
weight decreased
changes in laboratory blood tests (for example creatinine or urea)
decrease in kidney function

I would see you G.P. and he may be able to help. It can’t be much fun if this is constant.